# SDR AALA20120423006

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 57,906 hours, 15,547 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 16,722 hours, 4,121 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 31161
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: K

## Discrepancy

LAX - CREW REPORTED LEFT ENGINE OIL BYPASS LIGHT ILLUMINATED THEN 15 MINUTES LATER HAD UNCOMMANDED SHUT DOWN (SINGLE ENGINE TIME 80 MINS).  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT LAX ON 04/23/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
